Global and Stochastic Analysis (GSA) 

Vol. 5 No. 2 (July-December, 2018)


UPCOMING ARTICLES (IN PRESS )


1.       A NEW CRITERIUM FOR THE ERGODICITY OF HAMILTON-JACOBI-BELLMAN TYPE EQUATIONS


AUTHOR: CARLO BIANCA AND CHRISTIAN DOGBE                                                             DOWNLOAD




2.      ON EXISTENCE OF OPTIMAL SOLUTIONS TO STOCHASTIC DIFFERENTIAL INCLUSIONS OF GEOMETRIC BROWNIAN MOTION TYPE WITH CURRENT VELOCITIES




AUTHOR: YURI E. GLIKLIKH & OLGA O. ZHELTIKOVA                                                       DOWNLOAD    




3.      NEW FAMILY OF ONE-STEP PROCESSES ADMITTING SPECIAL INTERPOLATING MARTINGALE MEASURES




AUTHOR: IGOR PAVLOV                                                                                                                  
DOWNLOAD



























































































Make a free website with Yola